# SDR SIMA201904254003

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 261 hours, 184 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Location: Fwd
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FWD LAV HAS LEAKAGE (FLUID) FROM METAL PLATE LOCATED AT DOOR ON FLOOR, FOUL SMELL ASSOCIATED-C/A-CONDUCTED DETAILED INSPECTION OF LEAK FROM FWD LAV AREA IAW E-175 AMM 05-21-00. STRONG SMELL OF URINE AT ENTERANCE DOOR, FWD AVIONICS BAY AND COCKPIT. WASTE LIQUID OBSERVED EMINATING FROM UNDER LAV TRAY, FOOTSTEP, ENTERANCE MATTING, URINE ALSO SEEN LEANING OUT OF CENTRE FUSELAGE KEEL DRAINS. FAULT NOT FIXED. TRANSFERRED TO THIS AML PAGE ITEM #3.
